RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., 2015, Volume 22, Number 2, Pages 49–62 (Mi da812)  

This article is cited in 1 scientific paper (total in 1 paper)

On complexity of solving systems of functional equations in countable-valued logic

S. S. Marchenkov

Moscow State University, 1 Leninskie gory, 119991 Moscow, Russia

Abstract: We propose a procedure to construct all solutions of an arbitrary system of functional equations in countable-valued logic. Based on this procedure, the solutions of systems of equations in the class $\Sigma_2$ of Kleene–Mostovsky arithmetical hierarchy which include only the ternary discriminator $p$ are determined. We prove that for given systems of equations the components of solutions may be arbitrary functions of the class $\Sigma^1_1$ of Kleene analytical hierarchy. Bibliogr. 10.

Keywords: system of functional equations, function of countable-valued logic.

DOI: https://doi.org/10.17377/daio.2015.22.460

Full text: PDF file (288 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 519.716
Received: 02.09.2014
Revised: 25.01.2015

Citation: S. S. Marchenkov, “On complexity of solving systems of functional equations in countable-valued logic”, Diskretn. Anal. Issled. Oper., 22:2 (2015), 49–62

Citation in format AMSBIB
\Bibitem{Mar15}
\by S.~S.~Marchenkov
\paper On complexity of solving systems of functional equations in countable-valued logic
\jour Diskretn. Anal. Issled. Oper.
\yr 2015
\vol 22
\issue 2
\pages 49--62
\mathnet{http://mi.mathnet.ru/da812}
\crossref{https://doi.org/10.17377/daio.2015.22.460}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3444477}
\elib{http://elibrary.ru/item.asp?id=23134006}


Linking options:
  • http://mi.mathnet.ru/eng/da812
  • http://mi.mathnet.ru/eng/da/v22/i2/p49

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. S. Marchenkov, “On alphabetic coding for superwords”, Problems Inform. Transmission, 55:3 (2019), 275–282  mathnet  crossref  crossref  isi  elib
  • Дискретный анализ и исследование операций
    Number of views:
    This page:209
    Full text:55
    References:35
    First page:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020